Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thenewshmoo

my pics - treatment options???

Anyone have any ideas about what i can with these scars? They haven`t come out all that well and my skin is worse(hard to believe i know) in real life.

This is a warning to anyone thinking of doing Accutane... you may end up worse than when you started, plus a whole lot of scarring.

Right

http://thenewshmoo.freewebspace.com/right_side.jpg

http://thenewshmoo.freewebspace.com/right_side2.jpg

http://thenewshmoo.freewebspace.com/right_side3.jpg

http://thenewshmoo.freewebspace.com/right_side4.jpg

Left

http://thenewshmoo.freewebspace.com/left_side2.jpg

http://thenewshmoo.freewebspace.com/left_side3.jpg

http://thenewshmoo.freewebspace.com/left_side4.jpg

Share this post


Link to post
Share on other sites

It looks like you have mostly redmarks to me. I don't see any indentions.

Maybe you will get quite a bit better in time. You look young and your skin will probably improve quite a bit on its own. Have you read about drinking 8 glasses with lemon water daily?

Share this post


Link to post
Share on other sites

i haven`t tried the lemon juice, i am willing to give anything a go at the moment.

my skin looks like 10 times worse in real life than those photos, i do have a lot of indentations but you can`t see them... no matter what angle i took the shots, the light was in the wrong place. in the right lighting i look completely screwed trust me.

Share this post


Link to post
Share on other sites

IAGREE ACCUTANE SEVERELY SCARRED ME AND I'M SO DEPRESSED ABOUT IT!! UNFORTUNATELY, I AM BEGINNING TO REALIZE THEY WILL BECOME A PART OF ME JUST AS MUCH AS MY EYE COLOR sad.gifsad.gifsad.gif NO EFFECTIVE TREATMENT REALLY EXISTS AND WHAT I MEAN BY EFFECTIVE I MEAN COMPLETE ELIMINATION IN THEIR APPEARANCE(THE WAY OUR SKIN LOOKED BEFORE ACNE) I F**KING HATE IT!!

Share this post


Link to post
Share on other sites

If it wasn't for those sideburns i would of taken you for a women because your skin is very smooth and your skin tone is good. You have a bit of shallow scarring on your right side. Maybe Smoothbeam could help you.

I MEAN COMPLETE ELIMINATION IN THEIR APPEARANCE(THE WAY OUR SKIN LOOKED BEFORE ACNE) I F**KING HATE IT!!

Share this post


Link to post
Share on other sites

I want to give you some encouragement, too. The actual quality of your skin is very good. You have some red marks but it doesn't look like severe scarring in the photos. I think that whatever treatments the others here suggest will help you a lot. Don't be discouraged. Your skin texture is good.

Share this post


Link to post
Share on other sites

thenewshmoo - I also started scarring after using retin-A on my face. I have heard the vitamin A thins the outer layers of the skin. Although I have some indentions on my face, I think the ones caused by the retin-a got much better over the last year. I have had 5 microdermabrasions, several acid peels including a Jessner's peel and have been using the vinegar for the last month.

I continue to drink water daily with lemon juice, and take a prenatal vitamin daily--my husband and I are trying to conceive. I still have indentions, the worst two are from cortisone shots. My husband says he cannot see my scars (he is not a very observant person), and is very sick of me talking about them. I can see them most in the evening. One thing I thinking is that the indentions are relelated to age. I am 36-years-old.

You look very young and your overall skin texture looks very good to me, that is why I don't even notice your scars in your pictures. I had a friend who tells me she was on accutane as a college student and had severe acne/scarring that she was able to clear up through a series of chemical peels. I believe that if you find the right treatment, you can probably clean your skin up very nicely.

Share this post


Link to post
Share on other sites

thanks for the advice everyone, i have an appointment to see a plastic surgeon in december and will post pictures after any procedures i have done for you too use as a reference..

I`m considering getting some chemical peels done but will see what he says before i decide..

Jane - after taking accutane i seem to get a different kind of acne, mainly the spots are harder and take longer to away... some of the red marks on my face have been there months...

Share this post


Link to post
Share on other sites

I agree with what a lot of people are saying about Accutane. All it did was cause my skin to scar MUCH more easily. The red marks take longer to go away, and the Accutane also made the Zyplast treatments I had last February, not work . It caused the Zyplast injections to actually create NEW SCARS that are worse than the ones I had before!! What I want to know is: How come I wasn't warned by my doctor that Accutane impedes skin healing? It was NEVER mentioned... Oh, one other thing...my skin is just as oily now as it ever was. While I was on Accutane, the oiliness DID go away, for a while, but my hair also thinned and my eyesight got funky for a while, too. So, all in all, I would say it WAS DEFINITELY NOT WORTH IT!

Share this post


Link to post
Share on other sites

thenewshmoo -- I think that my skin issues are very similar to yours...I really do think that you'll be helped by some of the treatments posted about on here -- peels, copper peptides, etc. It's just a question of starting a regimen. But of course, make sure not to do this too close to finishing with Accutane!

I'm planning on using Obagi products (yes, I know people on here haven't had great results), and then doing smoothbeam, and I'm pretty optimistic.

I was also on Accutane for my acne while I was in high school (8 years ago! eep!) and I don't regret it for a second. I did it my freshman year, and so I actually felt close to normal for the rest of high school -- I was miserable pre-Accutane. But, of course, it's not something to do without trying the safer alternatives first.

-kristin

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×